Hiroshima Mathematical Journal

Holomorphic curves in algebraic varieties

Junjiro Noguchi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 833-853.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135663

Digital Object Identifier
doi:10.32917/hmj/1206135663

Mathematical Reviews number (MathSciNet)
MR0590432

Zentralblatt MATH identifier
0412.32025

Subjects
Primary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22}

Citation

Noguchi, Junjiro. Holomorphic curves in algebraic varieties. Hiroshima Math. J. 7 (1977), no. 3, 833--853. doi:10.32917/hmj/1206135663. https://projecteuclid.org/euclid.hmj/1206135663


Export citation

References

  • [1] L. V. Ahlfors, The theory of meromorphic curves, Acta Soc. Sci. Fennicae Nova Ser. A. 3 (1941), 3-31.
  • [2] J. Ax, Some topics in differential algebraic geometry II: On the zeros of theta functions, Amer. J. Math. 94 (1972), 1205-1213.
  • [3] H. Cartan, Sur les zeros des combinaisons lineaires de p functions holomorphes donnees, Mathematica 7 (1933), 5-31.
  • [4] P. Deligne, Equations differentielles a points singuliers reguliers, Lecture Notes in Math. 163, Springer, Berlin, 1970.
  • [5] P. Deligne, Theorie de Hodge II, Inst. Hautes Etudes Sci. Publ. 40 (1971), 5-57.
  • [6] M. L. Green, Holomorphic maps to complex tori, preprint.
  • [7] P.Griffiths, Holomorphic mappings: Survey of some results and discussion on open problems, Bull. Amer. Math. Soc. 78 (1972), 374-382.
  • [8] P.Griffiths, Differential geometry and complex analysis, Proc. Symp. Pure Math. Amer. Math. Soc. 27 (1975), 43-64.
  • [9] P.Griffiths, and J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math. 130 (1973), 145-220.
  • [10] S. litaka, Logarithmic forms of algebraic varieties, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 23 (1976), 525-544.
  • [11] S. litaka, On logarithmic Kodaira dimension of algebraic varieties, Complex Analysis and Algebraic Geometry, pp. 175-189, Iwanami, Tokyo, 1977.
  • [12] S. Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. 82 (1976), 357-416.
  • [13] R. Nevanlinna, Le theoreme de Picard-Borel et la theorie des fonctions meromorphes, Gautheir-Villars,Paris, 1939.
  • [14] J. Noguchi, Meromorphic mappings of a covering space over Cm into a projective variety and defect relations, Hiroshima Math. J. 6 (1976), 265-280.
  • [15] J. Noguchi, Holomorphic mappings into closed Riemann surfaces, Hiroshima Math. J. 6(1976), 281-291.
  • [16] J. Noguchi, Meromorphic mappings into a compact complex space, Hiroshima Math. J. 7 (1977), 411-425.
  • [17] T. Ochiai, On holomorphic curves in algebraic varieties with ample irregularity, to appear in Invent. Math.
  • [18] I. R. Shafarevich, Basic algebraic geometry, Springer, Berlin, 1974.
  • [19] G. Valiron, Sur la derivee des fonctions algebrodes, Bull. Soc. Math. France 59 (1931), 17-39.
  • [20] A. Weil, Introduction a etude des varietes kahleriennes, Hermann, Paris, 1958.
  • [21] H. and J. Weyl, Meromorphic curves, Ann. of Math. 39 (1938), 516-538.
  • [22] H. Wu, The equidistribution theory of holomorphic curves, Ann. Math. Studies, no. 64, Princeton Univ. Press, Princeton, N. J., 1970.

See also

  • See also: Junjiro Noguchi. Supplement to: ``Holomorphic curves in algebraic varieties''. Hiroshima Math. J., Volume 10, Number 1, (1980), pp. 229--231.